# SDR SIMA20131030010

- Difficulty date: October 30, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 28,896 hours, 25,155 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A ADVISED THAT THE MAIN CABIN DOOR IS DIFFICULT TO OPEN AND CLOSE.  LUBRICATED MAIN CABIN DOOR IAW AMM 52-18-00.  OPS CHECKED GOOD.
